朱道立

教授(短期特邀)

教育背景

国立巴黎高等矿业学校博士
复旦大学硕士

研究领域
最优化与均衡,数字供应链与智能物流,交通科学,平台经济与管理
个人简介

朱道立教授是上海交通大学安泰经济与管理学院校特聘教授(退休), 他在2012-2016年任中美物流研究院院长。1997年至2010年在复旦大学任教授和上海物流研究院院长,管理学院与数学学院博士生导师并担任管理科学系系主任(1997-2007年)。2010-2011年在同济大学任讲座教授和物流研究院院长。朱教授曾任中国学位委员会学科评议组成员和中国自然科学基金委评委。他曾获得诸多荣誉,包括:首届中国管理学一等奖,中国改革开放30周年物流杰出奖与中国改革开放40周年物流杰出奖等。

学术著作

A. Books

1. Research on supply chain competition and coordination management, Science Press, 2014 with Q.H. Lu (CN)

2. Operations Research, China Universities Academic Publishers, 2010 with Qing Xu (CN)

3. Daoli Zhu and Qing Xu, Operations Research, China Universities Academic Publishers, 2006 (CN)

4. Logistics and Supply Chain Management, Fudan University Publishers, 2001 (CN)

5. Daoli Zhu, Large Scale Optimization, Shanghai Jiao Tong University Publishers, 1989 (CN)

Book Chapters

1. "Equilibria with infinitely many differentiated classes of customers''   In: Complementarity and variational problems. State of the art., Jong-Shi Pang et Michael Ferris, eds. SIAM (1997) 234-258. (with P. Marcotte )

2. Decomposition coordination methods in large scale optimization problems. The   nondifferentiable case and the use of augmented Lagrangians. In: J.B. CRUZ (Ed.), Advances in Large Scale Systems, Vol. I, pp. 203-266, JAI Press, Greenwich, Connecticut, 1984. (with G. Cohen )

B. Journal articles

1. Level set subdifferential error bounds and linear convergence of Bregman proximal gradient metods, Journal of optimization theory and application: 2021 online published (with S.Deng, M.Li and L. Zhao)

2. Whereabouts of truckers: An empirical study of predictability, Transportation Research Part C 104 (2019) 184–195 (with M. Gan, Y. Niec, X.B. Liu )

3. Driver-Rider Cost-Sharing Strategies and Equilibria in a Ridesharing Program, Transportation Science, 52, no. 4 (2018): 868-881. (with X.L. Wang, H. Yang)

4. Characteristics of particulate matter influenced by piston wind and train door opening in the Shanghai subway system, Transportation Research Part D 47 (2016)77-88 (with J. Wang, L. Zhao,  H. Gao)

5. Properties of the Multiclass Traffic Network Equilibria Under a Tradable Credit Scheme, Transportation Science, Vol. 49, No. 3, August (2015), pp. 519–534 (with  H. Yang, C. Li and X.L Wang )

6. An MPEC reformulation of an EPEC for electricity markets, Operations Research Letters, Volume 43, Issue 3, May (2015), 262-267 (with L.Guo, G.H. Lin ) 

7. A global optimization method for continuous network design problems, A global optimization method for continuous network design problems, Transportation Research B, 46 (2012) 1144-1158.(with C. Li , H. Yang, Q. Meng)

8. Existence of strongly valid tolls for multiclass network equilibrium problems,  Acta  Mathematica  Scientia (2012), 32 B (3):1093–1101 (with  C. Li , and G Chen)

9. Tradable travel credits for congestion management with heterogeneous users, Transportation Research Part E 48 (2012) 426–437 (with X.L. Wang, H. Yang, C. Li)

10.VaR Methods for the dynamic impawn rate of steel in inventory financing under auto correlative return, European Journal of Operational Research 223  (2012) 106–115 (with He Juan, X. Jiang, J. Wang )

11. Traffic network equilibrium with capacity constraints and generalized Wardrop equilibrium, Nonlinear Analysis: Real World Applications 11(2010) 4248–4253(with Y. He, J. He )

12. New necessary optimality conditions for bilevel programs by combining the MPEC and value functions approaches, SIAM J. OPTIM. Vol. 20, (2010) No. 4, pp. 1885–1905 (with J.J. Ye)

13. Generalizations of fixed point theorem and computation, J. Math. Anal. Appl. 354 (2009) 550–557(with Q. Xu, C. Dang )

14. Empirical analysis of the world wide maritime transportation network, Physica A 388 (2009) 2061–2071 (with Y. Hu )

15. Mathematical structure of a bilevel strategic pricing model, European Journal of Operational Research 193 (2009) 552–566 (with P. Marcotte , G. Savard )

16. Existence and computation of optimal tolls in multi class network equilibrium problems , Operations Research Letters, 37 (2009) 211–214(with P. Marcotte)

17. Generalized Invex Monotonicity and Its Role in Solving Variational-Like Inequaities, J Optim Theory Appl (2008) 137: 453–464 (with L.L. Zhu and Q. Xu)

18. Levitin–Polyak well-posedness in generalized vector variational inequality problem with functional constraints, Math Meth Oper Res (2008) 67:505–524 (with Zui Xu , X. X. Huang)

19. Three-step iterative algorithm for a system of set-valued variational inclusions with (H,η)-monotone operators, Nonlinear Analysis 68 (2008) 139–153(with J.W. Peng)

20. A system of variational inclusions with P–η-accretive operators Journal of Computational and Applied Mathematics 216 (2008) 198–209 (with J.W. Peng)

21. Reliability Evaluation for Stochastic and Time-dependent Networks with Multiple Parking Facilities, Netw Spat Econ (2008) 8:355–381 (with Z.C Li, W. H. K. Lam , S. C. Wong)

22. Modeling Park-and-Ride Services in a Multimodal Transport Network with Elastic Demand. Transportation Research Record, (2007) (with Li, Z.C., Lam, W.H.K, Wong, S.C, Huang, H.J.)

23. A new system of generalized mixed quasi-variational inclusions with (H,η)-monotone operators, Mathematical Analysis and Applications, 327(2007), 175-187. (with J.W. Peng )

24. The p-step iterative algorithm for a system of generalized mixed quasi-variational inclusions with (H,η)-monotone operators, J Glob Optim (2007) 38:387–403(with J.W. Peng )

25. Existence of solutions and convergence of iterative algorithms for a system of generalized nonlinear mixed quasi-variational inclusions, Computers and Mathematics with Applications 53 (2007) 693–705 (with J.W. Peng )

26. Return Policy Model of Supply Chain Management for Single-Period Products, Journal of Optimization Theory and Applications: Vol. 129, No. 2, pp. 293–308, May (2006) (with J. He, K. S. Chin, J. B. Yang )

27. Lower order calmness and exact penalty function, Optimization Methods and Software Vol. 21, No. 4, August (2006), 515–525 (with F. S. Bai, Z.Y. Wu)

28. On the Stability of Vector Equilibrium Problem, Journal of Global Optimization,(2005) 32: 543–550(with Y.H. Cheng)

29. A homotopy method for solving bilevel programming problem,Nonlinear Analysis 57 (2004)917-928 (with  Qing Xu, Zhenghua Lin)

30. Augmented Lagrangian Theory, Duality and Decomposition Methods for Variational Inequality Problem, Journal of optimization theory and application: Vol.117, No.1,pp.195-216(2003)(D.L.Zhu)

31. A continuation method for solving fixed points of self-mapping in general nonconvex sets, Nonlinear Analysis 52 (2003)905-915 (with Zhenghua Lin, Bo Yu, D.L.Zhu)

32. Finding a minimal efficient solution of convex multiobjective program, Journal of optimization theory and application: Vol.118, No.3,pp.587-600(2003)(with Zhenghua Lin, D.L.Zhu, Z.P.Sheng)

33. "The demand functions that satisfy the weak axiom of revealed preference and generalized monotonicity", Economics Letter 70 (2001) 299-374. ( D.L. Zhu,)

34. "A trust region algorithm for nonlinear bilevel program", Operations Research Letter (2001) (with   P. Marcotte, G. Savard )

35. "A cutting plane method for solving quasimonotone variational inequalities", Computational Optimization and Applications 20 (2001) 317-324 (with P. Marcotte)

36. "Conditions ensuring the applicability of cutting-plane methods for solving variational inequalities", Mathematical Programming A 88 (2000) 521-539 (with Jean-Pierre Crouzeix, Patrice Marcotte )

37. "Erratum: Weak sharp solutions of variational inequalities'' SIAM Journal on Optimization 10 (2000) 942 (with P. Marcotte)

38. "On the existence of solutions to the dynamic user equilibrium problem", Transportation Science 34 (2000) 402 - 414 (with P. Marcotte)

39. "Advances in the continuous dynamic network loading problem", Transportation Science 33 (1999) 341-353 (with Y.W. Xu, M. Florian and P. Marcotte)

40. "Weak sharp solutions of variational inequalities'' SIAM Journal on Optimization 9 (1999) 179-189 (with P. Marcotte)

41. "Convergence properties of feasible descent algorithms for solving variational inequalities in Banach spaces'', Computational Optimization and Applications 10 (1998) 35-49. (with  P. Marcotte)

42. "An analytic center cutting-plane method for pseudomonotone variational, inequalities'', Operations Research Letters 20 (1997) 1-6. (with J.-L.Goffin, P. Marcotte)  

43. Exact penalization and necessary optimality conditions for generalized bilevel programming problems, SIAM J. OPTIM. (1997) Vol. 7, No. 2, pp. 481–507 (with J.J. Ye, Q.J. Zhu)

44. A note on optimality conditions for bilevel programming problems', Optimization, (1997) 39:4, 361 – 366 (with J.J. Ye)

45. "Exact and inexact penalty methods for the generalized bilevel programming, problem'' , Mathematical Programming A 74 (1996) 141-157. (with P. Marcotte)

46. "Co-coercivity and its role in the convergence of iterative schemes for solving variational inequalities'', SIAM Journal on Optimization 6 (1996) 714-726. (with P. Marcotte)

47. Optimality conditions for bilevel programming problems, Optimization, (1995) 33:1, 9-27 (with J.J. Ye)

48. "New classes of generalized monotonicity", JOTA 87 (1995) 457-471. (with P. Marcotte)

49. "Coupling the auxiliary problem principle with descent methods of pseudoconvex, programming" , European Journal of Operations Research 83 (1995) 670-685. (with P. Marcotte)

50. "Global convergence of descent processes for solving non strictly monotone variational inequalities" , Computational Optimization and Applications 4 (1995) 127-138 (with P. Marcotte)

51. "An extended descent framework for monotone variational inequalities" , JOTA 80 (1994) 353-369 (with P. Marcotte)

52. "Modified descent methods for solving monotone variational inequalities" , Operations Research Letters 14 (1993) (with P. Marcotte)